# SDR ZW0A0111404

- Difficulty date: November 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND FORMER CORRODED FROM LONGERON 28R TO 28L, STA 1271.  REMOVED CORROSION PER SPM 6-80-1 AND SRM 51-10-3.  REPAIRED PER SRM 53-03, FIG 2.
